# SDR CALA2017033100769

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 47,829 hours, 19,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: ADD71701100
- Part serial: 184624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING GROUND ILLUMINATING LIGHT AND EXIT LOCATOR SIGN FAILED.   REMOVED AND REPLACED THE BATTERY PACK AND CHARGER IAW AMM 33-51-06-960-805 . OPS CHECKED GOOD.
